| Model Number |
98384 |
| Medical Device Problem Codes |
Loose or Intermittent Connection (1371); Gas/Air Leak (2946)
| Health Effect - Clinical Code |
Low Oxygen Saturation (2477)
| Date of Event |
12/12/2024
Type of Reportable Event
Malfunction
Event or Problem Description
Sunmed holdings llc.Received a single report that referenced two different incidences, which were associated with separate units, involving the same patient.This is the first of two reports.Refer to 8030647-2025-00009 for the second report it was reported, the connection between the y piece and the suction probe was too loose/not firmly attached; there was a disconnection/leak in the ventilation hose circuit and the patient was not receiving the right breathing.The device was replaced.There was no reported injury.
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.A review of the device history record is in progress.All information reasonably known as of 16 jan 2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by sun med holdings llc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to sun med holdings llc.Sun med holdings llc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the sun med holdings complaint database and identified as complaint-11301.This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an sun med holdings llc.Product is defective or caused serious injury.
Event or Problem Description
Sunmed holdings llc.Received a single report that referenced two different incidences, which were associated with separate units, involving the same patient.This is the first of two reports.Refer to 8030647-2025-00009 for the second report.It was reported, the connection between the y piece and the suction probe was too loose/not firmly attached; there was a disconnection/leak in the ventilation hose circuit and the patient was not receiving the right breathing.The device was replaced.There was no reported injury.
Additional Manufacturer Narrative
Correction: b1; g1.Additional information-complaint conclusion: d4; h2; h6.The product involved in the report has not been returned for evaluation, additionally no photographic or videographic evidence was provided.In the absence of a photo or video, the complaint could not confirmed.This is a known failure mode; however, the root cause remains under investigation; processes and procedures are in place to identify the cause.The device history record for lot 30327232 was reviewed and the product was produced according to product specifications.All information reasonably known as of 08 aug 2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by sun med holdings llc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to sun med holdings llc.Sun med holdings llc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the sun med holdings complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an sun med holdings llc.Product is defective or caused serious injury.